MAUDE Adverse Event Report: ARTHREX, INC. FIBERTAK DOUBLE LOADED FW CL; FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE

ARTHREX, INC. FIBERTAK DOUBLE LOADED FW CL; FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE
Model Number FIBERTAK DOUBLE LOADED FW CL
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 02/16/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2022, it was reported by a sales representative via email that an ar-3600-2 double loaded fibertak was inserted into the bone socket and the inserter shaft was removed.It was then, on the back table, noticed that one of the two forks on the tip broke off.An x-ray was taken and the fragment off the tip of the inserted could be seen in the periosteum and was not able to be removed.Case was completed with another anchor.This was discovered during an open biceps tenodesis procedure.No furthers issues reported.
 
Additional Manufacturer Narrative
The complaint is confirmed based on the customer provided photo.However, without return of the fibertak for physical analysis, the cause remains undetermined.No change in harm was identified.

Brand Name
FIBERTAK DOUBLE LOADED FW CL
Common Device Name
FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key13684777
Report Number1220246-2022-04564
Device Sequence Number19885726
Product Code MBI
UDI-Device Identifier00888867206960
UDI-Public00888867206960
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K151230
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFIBERTAK DOUBLE LOADED FW CL
Device Catalogue NumberAR-3600-2
Device Lot Number14470511
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2022
Supplement Date Received by Manufacturer02/17/2022
Initial Report FDA Received Date03/07/2022
Supplement Report FDA Received Date03/08/2022
Date Device Manufactured11/04/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown